# SDR DALA2025011700413

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 ELONGATED HOLE (2 E/A) ON ACCESS PANEL 640HB RH WING. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR LOC. ON WING CUT-OUT OF ACCESS PANEL 640HB ON RH WING AS PER A319 SRM 57-21-11-300-002. (0764719)
